Discussions that mention tylenol

Multiple Sclerosis board


HI April, congratulations! First injections are scary and a huge step! Its also great that you have your husband to lean on while learning all this.

About the side effects. For me, 3 months and they were gone, however half way to that point, someone told me to try Aleve, instead of motrin or tylenol pre-injection. I did, and WOW! Aleve lasts 12 hours instead of 4, and you only have to take 1 pill....I love the stuff. Not only did it handle the aches, chills and fever, but I could sleep thru them, they were so mild...you might want to try it.

Continued good luck with your shots and feel good days ahead.
Nikki
HI April, I too, read your last post and wanted to send some hope your way> Everything Cindy said is right on target, but I wanted to add something about the injections. THEY DO GET EASIER! I know its hard to imagine right now, but interferon is a drug which "all the sudden" your body gets used to. For some, it takes a month, for others a few months, but once you adjust to it, youll never have another side effect again....besides look at the ultimatum; if you tell your doc you cant do this, hes going to switch you to Copaxone and then youll have to do injections 7 days a week!:D Actually, though, i havent heard too many bad things about Copaxone, if you dont mind the daily injections!
Youre allowed to have "poor me" days. Really, you are. We all have them..and right when you think youre over them, another one is coming....its the nature of the MS beast. Things go great for months, and then things are tough...but it always ends. Remember that please, not every day is going to be bad....and we are always here to help you thru the worst of them.
You are truly lucky to have a husband who is supporting you emotionally and youre not allowed to feel like a burden to him. The only way I can put that in perspective is to say if it were him, wouldnt you do everything he is doing for you FOR HIM? You know you would. Let the man be there for you and be grateful for it!
Try to hang in there with the meds...what type of pre-injection pain reliever are you taking? Have you tried Aleve? It really works for me, and it lasts 12 hours, as opposed to 4 with Tylenol or Motrin...last resort, call the Avonex hotline and talk to the nurse- they always have suggestions for helping you thru this...be strong, this too will get easier..
Hope you have a great week ahead.
nikki